# SDR USAA2014070200006

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 77,312 hours, 34,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1710
- Condition: Failed
- Location: Cabin
- Part time: 60,269 hours, 25,884 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK 10WL EMER POWER SUPPLY UNIT FAILED LIGHT CHECK.  REPLACED 10WL EMER POWER SUPPLY UNIT LT FWD IAW AMM 33-51-38-400-001A.  PERFORMED OPERATIONS CHECK IAW JOB CARD 26L00025011, CHECKED GOOD.
